English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 57075/90742 (63%)
造访人次 : 12505087      在线人数 : 78
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻

    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/62335

    题名: EDL Configuration on a Dissimilar Charged Protrusions Array via Double Fourier Series and Perturbation Method
    作者: Lin, Sung-Hwa;Hsu, Jyh-Ping;Tseng, Shiojenn;Kuo, Yung-Chih;Liu, Bo-Tau
    贡献者: 淡江大學數學學系
    日期: 2011-11
    上传时间: 2013-06-13 11:25:48 (UTC+8)
    出版者: Amsterdam: Elsevier BV
    摘要: In this study, through the extension of an one-dimensional, dissimilarly charged protrusions surface model set up in our previous work, a novel dissimilarly charged protrusion array (DCPA) model immersed in an electrolyte solution, which could simulate realistically both the surface morphology and the surface charged condition profoundly concerned on a biological cell membrane, or on the surface of a micro-scale, modified particle used in biomedical engineering and water treatment, is proposed. Considering the condition of small protrusions, the electrical potential field due to the electrical double layer (EDL) on DCPA model is solved semi-analytically using both the double Fourier series and the perturbation method. The analysis from the numerical result reveals that, a small, dissimilarly charged protrusion can lead to a steep variation in the local EDL configuration, especially compared with that in the condition when the charged surface is taken roughly as a flat surface using a lumped, mean surface charge density.
    關聯: Colloids Surfaces B 88(1), pp.527-533
    DOI: 10.1016/j.colsurfb.2011.06.035
    显示于类别:[數學學系暨研究所] 期刊論文


    档案 描述 大小格式浏览次数



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈